# SDR 96ZZZX144

- Difficulty date: October 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N651E
- Make and model: Israel 1124
- Aircraft serial: 406
- System (JASC): 5610 · Flight Compartment Windows
- Part: Spacer
- Part number: 34302618
- Condition: Cracked
- Location: Rt Windshield
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOT'S WINDSHIELD, THE SPACER BETWEEN THE INNER AND OUTER PANELS, WAS FOUND CRACKED IN HALF.  UNAIRWORTHY PER MANUFACTURE.  SUSPECT WINDSHIELD NOT BEING ALLOWED TO FLEX IN PLACES FROM BOLTS BINDING IN HOLES WHEN THE AIRCRAFT IS PRESSURIZED.
